# SDR 2005F00023

- Difficulty date: February 17, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AIRCRAFT PULLED TO THE LEFT AND TORQUE INDICATION FLUCTUATED FOLLOWED BY HIGH ITT INDICATION.  UPON POWER REDUCTION, THE OIL PRESSURE WARNING LIGHT CAME ONE.  REMOVED ENGINE FOR INVESTIGATION.  (M)
